Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

303 Publications


2012 | Journal Article | IST-REx-ID: 2401 | OA
Lieb, Élliott, and Robert Seiringer. “Further Implications of the Bessis-Moussa-Villani Conjecture.” Journal of Statistical Physics, vol. 149, no. 1, Springer, 2012, pp. 86–91, doi:10.1007/s10955-012-0585-8.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
Frank, Rupert, and Robert Seiringer. “Lieb-Thirring Inequality for a Model of Particles with Point Interactions.” Journal of Mathematical Physics, vol. 53, no. 9, American Institute of Physics, 2012, doi:10.1063/1.3697416.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
Seiringer, Robert, et al. “Disordered Bose-Einstein Condensates with Interaction in One Dimension.” Journal of Statistical Mechanics Theory and Experiment, vol. 2012, no. 11, IOP Publishing Ltd., 2012, doi:10.1088/1742-5468/2012/11/P11007.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
De La Bretèche, Régis, and Timothy D. Browning. “Binary Forms as Sums of Two Squares and Châtelet Surfaces.” Israel Journal of Mathematics, vol. 191, no. 2, Springer, 2012, pp. 973–1012, doi:10.1007/s11856-012-0019-y.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
Ebersberger, Ingo, et al. “A Consistent Phylogenetic Backbone for the Fungi.” Molecular Biology and Evolution, vol. 29, no. 5, Oxford University Press, 2012, pp. 1319–34, doi:10.1093/molbev/msr285.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 242 | OA
Baier, Stephan, et al. “Averages of Shifted Convolutions of D3 (N).” Proceedings of the Edinburgh Mathematical Society, vol. 55, no. 3, Cambridge University Press, 2012, pp. 551–76, doi:10.1017/S001309151100037X.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
Browning, Timothy D., and Roger Heath Brown. “Quadratic Polynomials Represented by Norm Forms.” Geometric and Functional Analysis, vol. 22, no. 5, Springer Basel, 2012, pp. 1124–90, doi:10.1007/s00039-012-0168-5.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
Matoušek, Jiří, et al. “A Geometric Proof of the Colored Tverberg Theorem.” Discrete & Computational Geometry, vol. 47, no. 2, Springer, 2012, pp. 245–65, doi:10.1007/s00454-011-9368-2.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
Chen, Dan, et al. “Absolute Approximation of Tukey Depth: Theory and Experiments.” Computational Geometry: Theory and Applications, vol. 46, no. 5, Elsevier, 2012, pp. 566–73, doi:10.1016/j.comgeo.2012.03.001.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
Browning, Timothy D., and Alan Haynes. “Incomplete Kloosterman Sums and Multiplicative Inverses in Short Intervals.” International Journal of Number Theory, vol. 9, no. 2, World Scientific Publishing, 2012, pp. 481–86, doi: https://doi.org/10.1142/S1793042112501448.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications